John Libbey Eurotext

European Journal of Dermatology

Leg ulcers associated with cutaneous vascular degeneration in a patient receiving pazopanib chemotherapy Volume 27, numéro 5, September-October 2017

  • [1] Vasudev N.S., Larkin J.M. Tyrosine kinase inhibitors in the treatment of advanced renal cell carcinoma: focus on pazopanib. Clin Med Insights Oncol. 2011;5:333-342.
  • [2] Welsh S.J., Fife K. Pazopanib for the treatment of renal cell carcinoma. Future Oncol. 2015;11:1169-1179.
  • [3] Faye E., Bondon-Guitton E., Olivier-Abbal P. Spontaneous reporting of serious cutaneous reactions with protein kinase inhibitors. Eur J Clin Pharmacol. 2013;69:1819-1826.
  • [4] Sundriyal D., Kumar N. Pazopanib induced hand-foot syndrome. Oxf Med Case Reports. 2015;26:206-207.
  • [5] Fujita H., Oda K., Sato M. Pazopanib-induced leg ulcer in a patient with malignant fibrous histiocytoma. J Dermatol. 2014;41:1022-1023.
  • [6] Goto H., Niwakawa M., Yoshikawa S. Case of severe ulceration induced by pazopanib. J Dermatol. 2017;44:474-476.